BibTeX record journals/dm/BeanM03

download as .bib file

@article{DBLP:journals/dm/BeanM03,
  author    = {Richard Bean and
               Ebadollah S. Mahmoodian},
  title     = {A new bound on the size of the largest critical set in a Latin square},
  journal   = {Discrete Mathematics},
  volume    = {267},
  number    = {1-3},
  pages     = {13--21},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00599-X},
  doi       = {10.1016/S0012-365X(02)00599-X},
  timestamp = {Fri, 02 Nov 2018 09:33:39 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dm/BeanM03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics